George Exner

George Exner

Professor of Mathematics
Hilbert space operator theory
Cross Icon

About George Exner

Educational Background

  • Ph.D., University of Michigan Ann Arbor
  • M.S. Operations Research Case
  • Western University B.A. Carleton College

Research interests

I study various sorts of weak subnormalities (and related properties) for Hilbert space operators and their relationships. I also study operators on directed graphs and directed trees.

Selected Publications

Chalendar, Isabelle; Exner, George R. Subnormality of weighted shifts associated to composition operators. Comput. Methods Funct. Theory 19 (2019), no. 2, 193–225.

Benhida, Chafiq; Curto, Raúl E.; Exner, George R. Moment infinitely divisible weighted shifts. Complex Anal. Oper. Theory 13 (2019), no. 1, 241–255.

Exner, George R.; Jung, Il Bong; Stochel, Jan; Yun, Hye Yeong A subnormal completion problem for weighted shifts on directed trees. Integral Equations Operator Theory 90 (2018), no. 6, Art. 72, 36 pp.

Further Information

Contact Details


Olin 358